# SDR VNAA0503002

- Difficulty date: March 3, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 2,500 hours, 2,471 cycles
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Horn
- Condition: Activated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB (PIT TO IND) AT FL 280 AND 320 KTS IAS THE FLAP OVERSPEED WARNING HORN SOUNDED.  AS THE CREW OF FLIGHT 2358 SLOWED THE AIRCRAFT PER THE QRH, HYDRAULIC PUMP 2B & 3B CAUTION MESSAGES ILLUMINATED.  THE CREW TURNED ON ALL HYDRAULIC PUMPS.  THE EICAS FLIGHT CONTROL PAGE SHOWED FLUCTUATION OF THE LEFT FLAPS FROM 0 TO 37 DEGREES.  THE CREW ELECTED TO DIVERT TO DAY AND MADE AN UNEVENTFUL ZERO FLAP LANDING.  PSA MAINTENANCE OPERATIONALLY CHECKED THE FLAP POSITION TRANSMITER IAW CRJ 200 AMM 27-55-01-710-801.  THE SYSTEM OPERATIONALLY CHECKED GOOD.  AN OPERATIONAL CHECK FLIGHT WAS PERFORMED.  ALL SYSTEMS WERE FOUND TO BE SATISFACTORY.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
